Sur les groupes de tresses
Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki, no. 14 (1973), Talk no. 401, 24 p.
@incollection{SB_1971-1972__14__21_0,
     author = {Brieskorn, Egbert},
     title = {Sur les groupes de tresses},
     booktitle = {S\'eminaire Bourbaki : vol. 1971/72, expos\'es 400-417},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:401},
     publisher = {Springer-Verlag},
     number = {14},
     year = {1973},
     zbl = {0277.55003},
     mrnumber = {422674},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1971-1972__14__21_0/}
}
TY  - CHAP
AU  - Brieskorn, Egbert
TI  - Sur les groupes de tresses
BT  - Séminaire Bourbaki : vol. 1971/72, exposés 400-417
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:401
PY  - 1973
DA  - 1973///
IS  - 14
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1971-1972__14__21_0/
UR  - https://zbmath.org/?q=an%3A0277.55003
UR  - https://www.ams.org/mathscinet-getitem?mr=422674
LA  - fr
ID  - SB_1971-1972__14__21_0
ER  - 
%0 Book Section
%A Brieskorn, Egbert
%T Sur les groupes de tresses
%B Séminaire Bourbaki : vol. 1971/72, exposés 400-417
%A Collectif
%S Séminaire Bourbaki
%Z talk:401
%D 1973
%N 14
%I Springer-Verlag
%G fr
%F SB_1971-1972__14__21_0
Brieskorn, Egbert. Sur les groupes de tresses, in Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki, no. 14 (1973), Talk no. 401, 24 p. http://www.numdam.org/item/SB_1971-1972__14__21_0/

[1] V.I. Arnol'D - Remark on the Branching of Hyperelliptic Integrals as Functions of the Parameters, Functional Anal. Appl., 2 (1968), p. 187-189. | MR | Zbl

[2] V.I. Arnol'D - The Cohomology Ring of the Colored Braid Group, Math. Notes of the Academy of Sci. of the USSR, 5 (1969), p. 138-140. | MR | Zbl

[3] V.I. Arnol'D - O nektoryh topologičeskih invariantah algebraičeskih funkcii, (Sur quelques invariants topologiques de fonctions algébriques), Trudy Moskovskogo Matematičeskogo Obščestva, 21 (1970), p. 27-46. | MR | Zbl

[4] V.I. Arnol'D - Topological Invariants of Algebraic Functions II, Functional Anal. Appl., 4 (1970), p. 91-98. | MR | Zbl

[5] V.I. Arnol'D - Cohomology Classes of Algebraic Functions Invariant under Tschirnhausen Transformations, Functional Anal. Appl., 4 (1970),p. 74-75. | MR | Zbl

[6] V.I. Arnol'D - O matricah, zavisjaščih ot parametrov, (Sur des matrices qui dépendent de paramètres), Uspehi matematičeskih nauk, 26 (1971), p. 101- 114. | MR | Zbl

[7] E. Artin - Theorie der Zöpfe, Hamb. Abh., 4 (1925), p. 47-72. | JFM

[8] E. Artin - Theory of Braids, Annals of Math., 48 (1947), p. 101-126. | MR | Zbl

[9] M. Artin - Some Numerical Criteria for Contractibility of Curves on Algebraic surfaces, Amer. J. Math., 84 (1962), p. 485-496. | MR | Zbl

[10] N. Bourbaki - Groupes et algèbres de Lie, chapitres 4, 5 et 6, Eléments de mathématique XXXIV, Hermann, Paris, 1968. | MR | Zbl

[11] E. Brieskorn - Die Fundamentalgruppe des Raumes der regulären Orbits einer endlichen komplexen Spiegelungsgruppe, Invent. Math., 12 (1971), p. 57-61. | MR | Zbl

[12] E. Brieskorn - Singular Elements of Semisimple Algebraic Groups, Comptes Rendus du Congrès International des mathématiciens, Nice 1970. | Zbl

[13] R.H. Fox, L. Neuwirth - The Braid Groups, Math. Scand., 10 (1962), p. 119- 126. | MR | Zbl

[14] D.B. Fuks - Cohomologies of the Braid Groups mod. 2 , Functional Anal.Appl., 4 (1970), p. 143-151. | MR | Zbl

[15] F.A. Garside - The Braid Group and other Groups, Quart. J. Math. Oxford, 2. Ser. 20 (1969),p. 235-254. | MR | Zbl

[16] N. Iwahori - On the Structure of a Hecke Ring of a Chevalley Group over a Finite Field, J. Fac. Sci. Univ. Tokyo, Sect. I, 10 (1963/64), p. 215-236. | MR | Zbl

[17] Le Dung Tráng - Un théorème de Zariski du type de Lefschetz, Preprint, Centre de Mathématique de l'Ecole Polytechnique, Paris, 1971.

[18] L. Solomon - Invariants of Finite Reflection Groups, Nagoya Math. J., 22 (1963), p. 57-64. | MR | Zbl

[19] L. Solomon - The Orders of the Finite Chevalley Groups, J. Algebra, 3 (1966), p. 376-393. | MR | Zbl

[20] A.N. Varchenko - On the Bifurcation of Multiple Integrals Depending on a Parameter, Functional Anal. Appl., 3 (1969), p. 322-324. | Zbl